# SDR DL72L000567

- Difficulty date: January 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 71,586 hours, 47,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Part serial: BN303
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MIDFLAP AFT SPAR DOUBLER CRACKED TWO PLACES AND COVE SKIN CRACKED.  REPAIRED PER M/M 57-52-0 FIGURE 802 AND FIGURE 809.
